Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Underwent triple bypass heart surgery, on medication for asthma. Feeling breathlessness. Suggest

Dear Doctor,
One year ago, on 0000, I underwent a triple by pass heart surgery. Although I have no complaints, I am still feeling a problem of breathlessness. Before surgery, I was a chronic ASTHMA patient. I still feel breathlessness when I do any work, bend or run a little. I am on medication for asthma and post surgery medicines. Please advise.
Asked On : Thu, 11 Apr 2013
Answers:  3 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

It is difficult to assess from the description.../ it is a double barrelled gun...
Breathlessness from heart is due to failure / precipitated by effort / relieved by rest / worse on lying down (orthopnoea) and so on... / Asthma has a somewhat different presentation...

The ideal option is to see the two specialists / X-ray Chest, ECHOcardiogram / TMT / Spirometry (lung function) may all be necessary / - to delineate the role of either and formulate treatment approach appropriately. A multi-speciality tertiary care Hospital will be an ideal setting

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 12 Apr 2013
I find this answer helpful
General & Family Physician Dr. Het Ram Bishnoi 's  Response
Sep 2013
Triple bypass surgery for heart.
Since you were a chronic bronchial asthma patient from long time.
Here note one point that you operated ( bypass) only for heart so cardiac asthma which was associated with heart ailment was cured.
Bronchial asthma for which you were taking treatment is still prevalent and after heart surgery , you have to change the treatment of bronchial asthma. The concerned doctor from whom you were taking tt will change it.
Beside this , if your's cardiologist allow try to increase your's stamina that is at this is very necessary both for lungs and heart.
Good luck for recovery. Dr. Het.
Answered: Thu, 11 Apr 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
i got know what medicines are you taking
add singular 10 mg tds and bronchodilator syp
if you have been suggesred inhalers you can add them and reconsult your doctor for further discussion
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor